Global solutions and finite time blow up for damped semilinear wave equations F Gazzola, M Squassina Annales de l'Institut Henri Poincaré C, Analyse non linéaire 23 (2), 185-207, 2006 | 322 | 2006 |
Global Hölder regularity for the fractional -Laplacian A Iannizzotto, SJN Mosconi, M Squassina Revista Matemática Iberoamericana 32 (4), 1353-1392, 2016 | 272 | 2016 |
Existence results for fractional p-Laplacian problems via Morse theory A Iannizzotto, S Liu, K Perera, M Squassina Advances in Calculus of Variations 9 (2), 101-125, 2016 | 251 | 2016 |
Eigenvalues for double phase variational integrals F Colasuonno, M Squassina Annali di Matematica Pura ed Applicata (1923-) 195, 1917-1959, 2016 | 231 | 2016 |
On fractional Choquard equations P d'Avenia, G Siciliano, M Squassina Mathematical Models and Methods in Applied Sciences 25 (08), 1447-1476, 2015 | 228 | 2015 |
On the strongly damped wave equation V Pata, M Squassina Communications in mathematical physics 253 (3), 511-533, 2005 | 207 | 2005 |
Existence and nonexistence results for critical growth biharmonic elliptic equations F Gazzola, HC Grunau, M Squassina Calculus of Variations and Partial Differential Equations 18 (2), 117-143, 2003 | 163 | 2003 |
The Brezis–Nirenberg problem for the fractional p-Laplacian S Mosconi, K Perera, M Squassina, Y Yang Calculus of Variations and Partial Differential Equations 55, 1-25, 2016 | 154 | 2016 |
Fractional Schrödinger–Poisson systems with a general subcritical or critical nonlinearity J Zhang, JM do O, M Squassina Advanced Nonlinear Studies 16 (1), 15-30, 2016 | 154 | 2016 |
Singularly perturbed critical Choquard equations CO Alves, F Gao, M Squassina, M Yang Journal of Differential Equations 263 (7), 3943-3988, 2017 | 153 | 2017 |
Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities S Cingolani, S Secchi, M Squassina Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5 …, 2010 | 150 | 2010 |
Stability of variational eigenvalues for the fractional p-Laplacian L Brasco, E Parini, M Squassina arXiv preprint arXiv:1503.04182, 2015 | 149 | 2015 |
Multiple solutions to logarithmic Schrödinger equations with periodic potential M Squassina, A Szulkin Calculus of Variations and Partial Differential Equations 54 (1), 585-597, 2015 | 139 | 2015 |
Weyl-type laws for fractional p-eigenvalue problems A Iannizzotto, M Squassina Asymptotic Analysis 88 (4), 233-245, 2014 | 135 | 2014 |
Stability and instability results for standing waves of quasi-linear Schrödinger equations M Colin, L Jeanjean, M Squassina Nonlinearity 23 (6), 1353, 2010 | 131 | 2010 |
Ground states for fractional magnetic operators P d’Avenia, M Squassina ESAIM: Control, Optimisation and Calculus of Variations 24 (1), 1-24, 2018 | 127 | 2018 |
Semiclassical states for weakly coupled nonlinear Schrödinger systems E Montefusco, B Pellacci, M Squassina Journal of the European Mathematical Society 10 (1), 47-71, 2008 | 125 | 2008 |
Optimal decay of extremals for the fractional Sobolev inequality L Brasco, S Mosconi, M Squassina Calculus of Variations and Partial Differential Equations 55, 1-32, 2016 | 120 | 2016 |
Existence results for double-phase problems via Morse theory K Perera, M Squassina Communications in Contemporary Mathematics 20 (02), 1750023, 2018 | 118 | 2018 |
Singular limit of differential systems with memory M Conti, V Pata, M Squassina Indiana University mathematics journal, 169-215, 2006 | 118 | 2006 |